# SDR FDEA201109224026

- Difficulty date: September 22, 2011
- Submitted: September 26, 2011
- Operation: Air carrier
- Aircraft: N669FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 774
- Aircraft time: 22,461 hours, 12,137 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53832020
- Condition: Corroded
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT SEAT TRACK 31 FR 41.  REMOVED CORROSION (3.7"X.5"X.048") AND FOUND TO BE OUT OF LIMITS IAW SRM 53-10-16 TABLE 102,  REMOVED DAMAGED SECTION OF SEAT TRACK,  FABRICATED AND INSTALLED NEW SECTION OF SEAT TRACK IAW SRM 53-10-16-06 AND SRM 51-40-21.
